# SDR MZZA96149

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT BS 1130 FRAME SHEAR TIE BETWEEN STRINGER 27L AND STRINGER 28L.  THE CORRODED SHEAR TIE WAS REMOVED AND REPLACED WITH NEW SHEAR TIE PER B727 SRM 53-10-4.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809774 (SEQ NR 01149).  (M)
